# SDR SIMA20120930007

- Difficulty date: September 30, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 19,074 hours, 15,994 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A12
- Part serial: CAE312144
- Condition: Defective
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4307 THE CREW REPORTED THE COCKPIT SMELLED OF BURNING OIL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH ETN EM-72-034R4 ENGINE ODOR EVENT TROUBLESHOOTING SUPPLEMENT WHICH VERIFIED ENGINE 1 AS ODOR SOURCE.  SUBSEQUENTLY COMPLIED WITH R-R FIM 72-00-00-810-814 STEPS 01, 18, 06 ,07, 08, 09, 10 AND 24.  REMOVED AND REPLACED THE LEFT HAND ENGINE IAW WC 71-000-00. THE OPERATIONAL AND LEAK CHECK WAS GOOD AT THIS TIME, NO OTHER DEFECTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
